# SDR IXXA0500046S

- Difficulty date: October 11, 2004
- Submitted: April 13, 2005
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 91,246 hours, 29,801 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Corroded
- Location: Fuselage
- Part time: 91,246 hours, 29,801 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE C CHECK INSPECTION, LT FUSELAGE NOSE SECTION PRESSURE PANEL CORROSION DAMAGE BETWEEN STA FS 8.00 AND STA FS -67.00 LBL 40.30 TO LBL 56.00.  REPAIR ACCOMPLISHED.  REMOVED FASTENERS WITHIN REPAIR AREA.  REMOVED THE CORROSION AND FOUND OUT OF LIMITS.  PERFORMED NDT INSPECTION.  CLEANED, TREATED AND PRIMED AREA.  FABRICATED A NEW SEGMENT PANEL, FIVE EXTERNAL REPAIR DOUBLER, TWO INTERNAL REPAIR DOUBLER.  CLEANED, TREATED AND PRIMED THE REPAIR PARTS.  APPLIED PRC SEALANT TO FAYING SURFACES, INSTALLED THE REPAIR PARTS ON THE NOSE SECTION PRESSURE PANEL USING NEW FASTENERS PER DOUGLAS STRUCTURAL REPAIR MANUAL, FAA FORM 8110-3 DWG W43-R20 AND EO NR 2004484.
